MathSciNet Relay Station
MathSciNet bibliographic data
MR2343510 33D45 (05A30)
Chen, William Y. C.; Saad, Husam L.; Sun, Lisa H. The bivariate Rogers-Szegő polynomials. J. Phys. A 40 (2007), no. 23, 6071–6084.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement